Deep search:Searching for "Bernstein basis" in 'KEYWORDGot 5 items.
index Title
1Bézier curves with shape parameter
Author(s):WANG Wen-tao, WANG Guo-zhao  Clicked:5850  Download:2347  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.6 P.497-501  DOI:10.1631/jzus.2005.A0497
2A new algorithm for designing developable Bézier surfaces
Author(s):ZHANG Xing-wang, WANG Guo-jin  Clicked:4458  Download:2140  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.12 P.2050-2056  DOI:10.1631/jzus.2006.A2050
3Representing conics by low degree rational DP curves
Author(s):Qian-qian Hu, Guo-jin Wang  Clicked:6352  Download:2029  Cited:0  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.4 P.278-289  DOI:10.1631/jzus.C0910148
4A class of quasi Bézier curves based on hyperbolic polynomials
Author(s):SHEN Wan-qiang, WANG Guo-zhao  Clicked:3836  Download:1728  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.100 P.116-123  DOI:10.1631/jzus.2005.AS0116
5Triangular domain extension of linear Bernstein-like trigonometric polynomial basis
Author(s):Wan-qiang Shen, Guo-zhao Wang  Clicked:5523  Download:2104  Cited:4  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.5 P.356-364  DOI:10.1631/jzus.C0910347
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE